# SDR ABXA050265

- Difficulty date: October 19, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 54,183 hours, 45,060 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99577399
- Condition: Cracked
- Location: Bs 1021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STA 1021 BETWEEN LONGERON 15 RIGHT AND LONGERON 16 RIGHT.  REMOVED AND REPLACED SHEAR TIE IAW DC-9 SRM 51-30-5 AND 51-30-2.
